Another quick proof that K10 P + P + P

Bryant, D. E. (2002) Another quick proof that K10 P + P + P. Bulletin of the Institute of Combinatorics and its Applications, 34 86-86.

Author Bryant, D. E.
Title Another quick proof that K10 P + P + P
Journal name Bulletin of the Institute of Combinatorics and its Applications
ISSN 1183-1278
Publication date 2002
Volume 34
Start page 86
End page 86
Total pages 1
Editor R. Stanton
Place of publication Canada
Publisher Institute of Combinatorics
Collection year 2002
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Tue, 14 Aug 2007, 17:40:26 EST